# SDR HYIA20170828017

- Difficulty date: January 4, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 28,942 hours, 36,971 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 12,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, TWO CRACKS WERE FOUND IN THE RT OUTBOARD NACELLE FITTING. THESE CRACKS WERE FOUND ON THE INBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THEY MEASURED .119 AND .146 IN LENGTH.
